OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 29, Iss. 15 — Aug. 1, 2004
  • pp: 1724–1726

Elegant Ince-Gaussian beams

Miguel A. Bandres  »View Author Affiliations


Optics Letters, Vol. 29, Issue 15, pp. 1724-1726 (2004)
http://dx.doi.org/10.1364/OL.29.001724


View Full Text Article

Acrobat PDF (394 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The existence of elegant Ince–Gaussian beams that constitute a third complete family of exact and biorthogonal elegant solutions of the paraxial wave equation is demonstrated. Their transverse structure is described by Ince polynomials with a complex argument. Elegant Ince–Gaussian beams constitute exact and continuous transition modes between elegant Laguerre–Gaussian and elegant Hermite–Gaussian beams. The expansion formulas among the three elegant families are derived.

© 2004 Optical Society of America

OCIS Codes
(050.1960) Diffraction and gratings : Diffraction theory
(140.3300) Lasers and laser optics : Laser beam shaping
(140.3410) Lasers and laser optics : Laser resonators
(260.1960) Physical optics : Diffraction theory
(350.5500) Other areas of optics : Propagation

Citation
Miguel A. Bandres, "Elegant Ince-Gaussian beams," Opt. Lett. 29, 1724-1726 (2004)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-29-15-1724


Sort:  Author  |  Year  |  Journal  |  Reset

References

  1. A. E. Siegman, Lasers (University Science, Mill Valley, Calif., 1986).
  2. M. A. Bandres and J. C. Gutiérrez-Vega, Opt. Lett. 29, 144 (2004).
  3. M. A. Bandres and J. C. Gutiérrez-Vega, J. Opt. Soc. Am. A 21, 873 (2004).
  4. A. E. Siegman, J. Opt. Soc. Am. 63, 1093 (1973).
  5. S. Y. Shin and L. B. Felsen, J. Opt. Soc. Am. 67, 699 (1977).
  6. T. Takenaka, M. Yokota, and O. Fukumitsu, J. Opt. Soc. Am. A 2, 826 (1985).
  7. E. Zauderer, J. Opt. Soc. Am. A 3, 465 (1986).
  8. F. M. Arscott, Periodic Differential Equations (Pergamon, Oxford, England, 1964).
  9. F. M. Arscott, Proc. R. Soc. Edinburgh Sect. A 67, 265 (1967).
  10. C. P. Boyer, E. G. Kalnins, and W. Miller, Jr., J. Math. Phys. 16, 512 (1975).

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.


« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited